# SDR ASAA2025082860612

- Difficulty date: August 28, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524064
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED STA 540 RBL 2. GROUNDED - YES. REMOVED AND REPLACED FLOORBEAM IAW  SRM 51-40-02-OG-O.
